# SDR DALA1515363259

- Difficulty date: May 4, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 51,424 hours, 23,271 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42L CORRODED BETWEEN FRAME 56 AND 57,  REPAIRED IAW LOG 1933157.
